Date Location Price
9:30am - 5:30pm April 6, 2022 Brighton £0 Register

Speakers

James Little

TopCashback

Yas Davami

Acceleration Partners

Nic Yates

Silverbean

Marlene Rohde

Form Nutrition

Georgina Gray

Partnerize

Hezron Brown

More Talk More Action

Jake Hodgkiss

TopCashback

Rakhee Jogia

Rakuten

Oliver Roberts

Increasingly

Laura Young

LetsGetChecked

Nedra Lim

Skyscanner
@

Steven Brown

Moonpull

Laura Gibson

Earthmark

Gonçalo Pinto

Rakuten Advertising

Holly Hathaway

Telegraph Media Group

James Boden

intent.ly Global Limited

Harry Spear

Caribbean Elective

Michelle Hurney

BrandAlley

Matt Sheppard

impact.com

Heather Peebles

Reward Gateway

April Roberts

Karen Millen

Michael Long

Expedia Group

Steve Cox

Planit

Chloe Moutter

All Chloe Rose

Tom Bourne

Publisher Discovery

Bruce Clayton

Optimus PM

Jess Brown

Awin Global

Event Sponsors

Affiliate Huddle is a completely free, one-day conference dedicated to affiliate marketing and will be back on Wednesday 6th April 2022 in a brand new venue, the prestigious and iconic Grand Hotel.

Affiliate Huddle aims to be an event that shares knowledge, celebrates best practice and creates debate in a relaxed environment. 

Affiliate Huddle is all about networking
Whether it’s a pre-booked meeting (which we can help you schedule), a random chat over coffee, a tweet to a panelist after their session or on the dance floor at the after-party – there are lots of opportunities to meet other people working in affiliate marketing at Affiliate Huddle. Networking and meeting your peers is as much of the experience as talks delivered by leading experts.

Affiliate Huddle 2022 has now sold out but you can sign up for our mailing list to hear about future events.

Sign up to the mailing list for updates


Thanks to our Headline Sponsor

Thanks to our Premium  Sponsors

Organised in collaboration with TopCashback

Talk Topics

Registration

9:30 am | 60 minutes

Doors open at The Grand for registration (entrance on Kings Road, look for the orange flags outside the Empress Suite). Please print your name badge in advance to avoid the queues. Join us for refreshments, network in our meeting zone and chat to our sponsors in the exhibition area.

Welcome

10:30 am | 10 minutes

Welcome to the day with James Little

Thinking differently and engaging young people

10:40 am | 20 minutes

An inspiring way to kick-off your day at Affiliate Huddle. This thought-provoking session will help you understand how you can think more creatively and harness the skills of those around you better.
The session will be led by two Ambassadors of the Prince's Trust, Harry Spear, Co-Founder of one of the fastest-growing social enterprises in the UK and Hezron Brown, Founder of youth organisation MTMA and Pride of Britain Award winner. The session will give you an insight into how backing young people and how sometimes giving the underdog a chance might just be the best decision you've ever made.
Drawing on life experiences and broad forward-thinking the session will also help you pause to reflect and give you simple techniques for how you can inspire more creative and innovative thinking in your life and work.

Moderated by Alex Parmar-Yee

The new age of Content Publishers

11:00 am | 30 minutes

More details coming soon!

Moderated by Nic Yates with Raymond Wright, Sophie Walsh, George Sullivan and Holly Hathaway.

Innovation Pitch

11:30 am | 11:35

From Adrian Vella at Tyviso

Break time

11:35 am | 25 minutes

Grab a coffee, speak to our sponsors, chat to someone new.

The marriage of influencers and affiliates

12:05 pm | 30 minutes

This not-to-be-missed panel hosted by Yas Davami, will talk to leaders from across the affiliate and influencer space about the marriage of influencers and affiliates, in a two part debate.
1: Ownership
There has been a debate for many years around where influencer sits within a marketing team. Does it sit with social, brand or affiliates? Are influencers what bloggers were once to the affiliate industry over a decade ago? Does it also play a part in both social and brand? Ad prices are increasing on social platforms and as a result more brands are looking to leverage the traditional affiliate model to help drive down the cost per acquisition, but where does influencer fit into this?
2: Impact to Networks
2021 saw Facebook launch a native affiliate tool in the U.S. to help connect brands and partners as part of their way to find more creative ways to set up shops and generate direct revenue. What impact does this have on traditional networks? Some platforms have the ability to track affiliates through their platform but how sustainable is this when the biggest social giant is allowing that to take place directly?

Moderated by Yas Davami with Robin Ward, Leo Lindermanns, Chloe Moutter and Gonçalo Pinto.

Where’s the next wave of innovation coming from?

12:35 pm | 20 minutes

The past couple of years have been defined by the pandemic, which - despite the huge negative impacts on the world from it - has been a huge driver of innovation in the channel. With the pandemic’s influence on our lives hopefully receding, what will drive innovation in affiliate moving forwards? As advertisers continue their quest for customer centricity, how will this impact the channel?

Consider: mobile app tracking as more and more transactions take place on mobile; a drive to optimise the shopping experience creating increased reliance on technology-focussed affiliates - cart abandonment, universal shopping carts, and site optimisation partners, for example; or as both advertisers and publishers gain greater access to performance data, will affiliates be better enabled to rapidly respond to shifts in consumer trends as the world - hopefully - recovers from the pandemic?

Moderated by Linda O'Connell with Lizzy Mackay, Michelle Hurney and James Boden.

Innovation Pitch

12:55 pm | 5 minutes

Innovation Pitch with Laura Gibson from Earthmark

Innovation Pitch

1:00 pm | 5 minutes

Innovation Pitch with Carolina Paradas from Swapi

Lunch

1:05 pm | 90 minutes

Enjoy some fish and chips on the beach!

Breaking the mould: Partnerships outside the typical affiliate framework

2:35 pm | 30 minutes

The affiliate industry has grown over the current pandemic, but as life slowly returns to the new normal, where will the next wave of growth come from? The answer is an array of new types of partnerships that sit outside the affiliate norms.

Join us for this interactive panel session where advertisers and other practitioners will share their insights on what it takes to form non-traditional partnerships, exploring how to find new partnership types, how to set up ongoing successful relationships and the wins these are creating.

Moderated by Matt Sheppard with Nedra Lim, Steve Cox and Laura Young.

Lets go International

3:00 pm | 20 minutes

The panel will be looking at main conditions for international expansion, recent developments in the affiliate and partner marketing space and looking at key areas to note from a brands perspective to make for a successful international expansion.

Moderated by Jess Brown with Bruce Clayton, Stephen Davis and Laura Tombesi

Innovation Pitch

3:20 pm | 5 minutes

Innovation Pitch with Steven Brown at Moonpull Partners

Innovation Pitch

3:25 pm | 5 minutes

Innovation Pitch with Oliver Roberts at Increasingly

Break time

3:30 pm | 30 minutes

Grab a coffee, speak to our sponsors, chat to someone new.

How are affiliates enabling ethical ecommerce?

4:05 pm | 20 minutes

Sustainability, diversity, inclusivity. These are just some of the topics that are top of the agenda for many in the ad industry in 2022 as consumers actively engage with those businesses who they feel are making a positive difference to society at large.

So what role can affiliate marketing play in helping shoppers to buy more ethically? And what are the hurdles that must be overcome to facilitate partnerships that have genuinely positive credentials?

In this panel session we'll speak to a variety of partners and brands that are successfully using affiliate marketing partnerships to meet this growing consumer demand for more ethical ecommerce options.

Moderated by Rob Davidson with Jake Hodgkiss and Marlene Rohde.

Innovation Pitch

4:25 pm | 5 minutes

Innovation Pitch with Dominic Brynolf at Bolt

Partnerships and beyond: how a well-balanced partner portfolio mitigates risk and drives profitable growth

4:30 pm | 20 minutes

Does your performance marketing program have 50% or more of its total revenue being driven from just two to three publisher partners?

Answering “yes” to this question confirms an overreliance on those revenue-generators to power your partnership or affiliate success and creates unnecessary risk for your program.

The path to acquiring new, high-lifetime value customers is paved with complexities. Embracing a diversified affiliate program enables omnipresence. Varying partnership types utilised for maximum visibility across the path to purchase is key to success. Ensuring you have a rich, diversified mix of publisher partners gives your brand broad audience reach and relieves overreliance on just a few partners, minimising unnecessary risk for your program.

But what’s the best strategy to discover and engage those Partner types that will extend your audience reach and recruit and onboard new partners that are right for your program?

Under the old game, the affiliate channel faced myriad challenges in this area, as well as reputational challenges that come with reliance on last-click attribution, the opacity of the partner supply chain, fraud and bad actors, not to forget the manual nature of channel management.

Today, the partnership channel has effectively created operating leverage at the intersection of scale, automation and outcome-based reward structures. The right partnership platform should complement this achievement by offering automation of historically manual tasks, scaled partner diversification, and attribution, commission & payment models that equitably reward all partners all inside a well-lit, brand safe environment.

Moderated by Georgina Gray with Michael Long, Tom Bourne and April Roberts.

The Leaders Panel

4:50 pm | 30 minutes

To help conclude the Affiliate Huddle for the day we’ll be asking some of your live questions to a selection of the best leaders across the affiliate channel. Hear directly on where they think the industry is right now and what the future holds and get some feedback about what they took from the days event.

With James Little, Rakhee Jogia, Heather Peebles, Natasha Phillips and Viktorija Jonikane.

Thank you and wrap up

5:20 pm | 5 minutes

Farewell from James Little

Drinks in The Pavilion

5:30 pm | 90 minutes

Please join us for a drink in the Expo area courtesy of ThoughtMix

Register for Affiliate Huddle

Sign up to the mailing list for more info about the event
How we use the data in this form.